# SDR IPXA1M70261

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5520 · Elevator Structure
- Part: Seal
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SLOT CLOSURE PANEL LIP SEAL DAMAGED AT WS XE 53.500.  REPAIRED IAW EO MD11-5511-45009-A.
